Pacific Journal of Mathematics

On a Tauberian theorem for Abel summability.

Otto Szász

Article information

Source
Pacific J. Math., Volume 1, Number 1 (1951), 117-125.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102613158

Mathematical Reviews number (MathSciNet)
MR0043234

Zentralblatt MATH identifier
0044.06702

Subjects
Primary: 40.0X

Citation

Szász, Otto. On a Tauberian theorem for Abel summability. Pacific J. Math. 1 (1951), no. 1, 117--125. https://projecteuclid.org/euclid.pjm/1102613158


Export citation

References

  • [1] A. Renyi, On a Tauberian theorem of O. Szasz, Acta Univ. Szeged. Sect. Sci. Math. 11 (1946), 119-123.
  • [2] O. Szasz, VerallgemeinerungeinesLittlewoodschenSatzes liberPotenzreihen, J. London Math. Soc. 3 (1928), 254-262.
  • [3] O. Szasz,Verallgemeinerungund neuer Beweiseinger Satze Tauberscher Art, Sitzungsberichte d. Bayer. Akad. d. Wissenchaften zu Munchen, 59 (1929), 325-340.
  • [4] O. Szasz, Generalization of two theorems of Hardy and Littlewood on power series, Duke Math. J., 1 (1935), 105-111.
  • [5] O. Szasz, Introduction to the theory of divergent series, University of Cincinnati, Cincinnati, 1944; Hafner, New York, 1948.

See also

  • Note 1 on : C. T. Rajagopal. Note on some Tauberian theorems of O. Szász. Pacific Journal of Mathematics volume 2, issue 3, (1952), pp. 377-384.
  • Note 2 on : C. T. Rajagopal. Additional note on some Tauberian theorems of O. Szász. Pacific Journal of Mathematics volume 5, issue 6, (1955), pp. 971-975.